Sankhya-Search::Results



Back to Sankhya-Home | Back to Sankhya-Search | Search-Help
SEARCH TOPIC: (YEAR= 1994 AND VOLUME= 56 AND SERIES: A AND ISSUE/PART: 1).

No. Of Matches: 18
[1] Title: On a study of some properties of point processes
Author(s): Wen Jang Huang, Jyh Ming Shoung
Series: A
Volume: 56
Part: 1
Page No.: 67--76
Year: 1994
AMS Subject Classification: 60G55,62E10
Paper in PDF  | Summary of Paper

[2] Title: A note on the fair games problem
Author(s): André Adler
Series: A
Volume: 56
Part: 1
Page No.: 164--173
Year: 1994
AMS Subject Classification: 60F15
Paper in PDF  | Summary of Paper

[3] Title: Empirical Bayes estimation in a threshold model
Author(s): Somnath Datta
Series: A
Volume: 56
Part: 1
Page No.: 106--117
Year: 1994
AMS Subject Classification: 62C12,62F15
Paper in PDF  | Summary of Paper

[4] Title: A necessary and sufficient condition for a probability distribution function to have an entire characteristic function of perfectly regular growth
Author(s): Monika Dewess
Series: A
Volume: 56
Part: 1
Page No.: 18--24
Year: 1994
AMS Subject Classification: 60E05,60E10
Paper in PDF  | Summary of Paper

[5] Title: Corrigendum : Real zeros of a random algebric polynomial (Sankhya, Vol. 55, Sr.A, Pt. 2, 1993)
Author(s): N. N. Nayak, S. Bag
Series: A
Volume: 56
Part: 1
Page No.: 177
Year: 1994
AMS Subject Classification: 60G99
Paper in PDF
[6] Title: On discrete time Markovian $N$-policy queues involving batches
Author(s): Walter Böhm, S. G. Mohanty
Series: A
Volume: 56
Part: 1
Page No.: 144--163
Year: 1994
AMS Subject Classification: 60J10,60K25
Paper in PDF  | Summary of Paper

[7] Title: A comparison of biased and bias-corrected estimators
Author(s): Thomas A. Severini
Series: A
Volume: 56
Part: 1
Page No.: 96--105
Year: 1994
AMS Subject Classification: 62F10
Paper in PDF  | Summary of Paper

[8] Title: On a self-avoiding random walk
Author(s): Thomas Kuczek, Keith Crank
Series: A
Volume: 56
Part: 1
Page No.: 54--66
Year: 1994
AMS Subject Classification: 60J15,60K35
Paper in PDF  | Summary of Paper

[9] Title: On the lower type of an entire characteristic function of a probability distribution
Author(s): Monika Dewess
Series: A
Volume: 56
Part: 1
Page No.: 10--17
Year: 1994
AMS Subject Classification: 60E05,60E10
Paper in PDF  | Summary of Paper

[10] Title: Book Review : Contribution to stochastics
Author(s): Sujit Kumar Basu
Series: A
Volume: 56
Part: 1
Page No.: 175--176
Year: 1994
Paper in PDF
[11] Title: Comparing means by combining individual sequential estimators available from independent studies
Author(s): Nitis Mukhopadhyay, Saibal Chattopadhyay
Series: A
Volume: 56
Part: 1
Page No.: 128--143
Year: 1994
AMS Subject Classification: 62L12,62F12
Paper in PDF  | Summary of Paper

[12] Title: Unimodality with vertex at the origin
Author(s): S. S. Mitra
Series: A
Volume: 56
Part: 1
Page No.: 90--95
Year: 1994
AMS Subject Classification: 60E05,60E10, 60E07
Paper in PDF  | Summary of Paper

[13] Title: On Bahadur representation of sample quantiles for $msb n$-decomposable processes
Author(s): Kamal C. Chanda, Frits H. Ruymgaart
Series: A
Volume: 56
Part: 1
Page No.: 44--53
Year: 1994
AMS Subject Classification: 62G30
Paper in PDF  | Summary of Paper

[14] Title: Characterizations of the Laplace and related distributions via geometric compound
Author(s): Gwo Dong Lin
Series: A
Volume: 56
Part: 1
Page No.: 1--9
Year: 1994
AMS Subject Classification: 62E10,60E07,60E10
Paper in PDF  | Summary of Paper

[15] Title: Book Review : An introduction to quantum stochastic calculus : by K. R. Parthasarathy
Author(s): Paul-Andre Meyer
Series: A
Volume: 56
Part: 1
Page No.: 174--175
Year: 1994
Paper in PDF
[16] Title: Comparison of tests in their original forms
Author(s): Rahul Mukerjee
Series: A
Volume: 56
Part: 1
Page No.: 118--127
Year: 1994
AMS Subject Classification: 62F05,62E20
Paper in PDF  | Summary of Paper

[17] Title: Rates of bootstrap approximation for the mean of lattice variables
Author(s): S. N. Lahiri
Series: A
Volume: 56
Part: 1
Page No.: 77--89
Year: 1994
AMS Subject Classification: 62G09,60G50
Paper in PDF  | Summary of Paper

[18] Title: Identically distributed stochastic integrals, stable processes and semi-stable processes
Author(s): B. Ramachandran
Series: A
Volume: 56
Part: 1
Page No.: 25--43
Year: 1994
AMS Subject Classification: 60H99,60J30,62E10
Paper in PDF  | Summary of Paper

Back to Sankhya-Home | Back to Sankhya-Search | Search-Help